# SDR CALA9801303

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN AFT CARGO C-2 DOOR BOTTOM AFT CORNER.  THE CORNER OF C-2 DOOR WAS REMOVED AND REPLACED IAW SRM 51-10-2.
